MAUDE Adverse Event Report: Ethicon Inc. PROLENE; suture, nonabsorbable, synthetic, polypropylene

Ethicon Inc. PROLENE; suture, nonabsorbable, synthetic, polypropylene
Catalog Number M8737
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
PROLENE
Common Device Name
suture, nonabsorbable, synthetic, polypropylene
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-Juarez
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50146869
Report Number2210968-2026-07830
Device Sequence Number9296603
Product Code GAW
UDI-Device Identifier10705031046016
UDI-Public(01)10705031046016(17)301231(10)10DBJK
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM8737
Device Lot Number10DBJK
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown